RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rec. Math. [Mat. Sbornik] N.S., 1936, Volume 1(43), Number 3, Pages 341–344 (Mi msb5402)  

Über einfache Gruppen von gerader Ordnung

W. K. Turkin


Full text: PDF file (325 kB)

Bibliographic databases:
Received: 25.11.1935

Citation: W. K. Turkin, “Über einfache Gruppen von gerader Ordnung”, Rec. Math. [Mat. Sbornik] N.S., 1(43):3 (1936), 341–344

Citation in format AMSBIB
\Bibitem{Tur36}
\by W.~K.~Turkin
\paper \"Uber einfache Gruppen von gerader Ordnung
\jour Rec. Math. [Mat. Sbornik] N.S.
\yr 1936
\vol 1(43)
\issue 3
\pages 341--344
\mathnet{http://mi.mathnet.ru/msb5402}
\zmath{https://zbmath.org/?q=an:0014.34601|62.0084.03}


Linking options:
  • http://mi.mathnet.ru/eng/msb5402
  • http://mi.mathnet.ru/eng/msb/v43/i3/p341

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1936–1946
    Number of views:
    This page:211
    Full text:100

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020